Main Forums > Positive Women

Got Some News Today

<< < (3/4) > >>

LivingFree1989:
I dont really have a choice as I am a new graduate. its much better now. No side effects at all that I can feel! The high fat meal doesn't really affect me anymore. My vitamin d is low so I have to correct that. I am going to try out a day time does on Friday and see how it goes.

emeraldize:

--- Quote from: LivingFree1989 on September 03, 2012, 04:50:25 PM ---The high fat meal doesn't really affect me anymore.
--- End quote ---

Hi Living,

So glad you decided to take meds.

Your Atripla should be taken on an empty stomach. And regarding the high fat content meals -- it's not about you not feeling a certain way physically. Food with high fat content can increase levels of efavirenz and should not be eaten before taking Atripla.

Given that you're a nurse, you might find reading the product insert interesting and helpful.

Em

Ann:
That's fantastic news, Living! I hope your switch to daytime goes well for you. Let us know, ok?

Getting out in the sunshine will help with your vitamin D levels. Ten or fifteen minutes with as much skin showing as possible - without sunblock cream - can do wonders. Just be careful you don't burn and it will be ok. Talk to your doctor (or a nutritionist) about what vitamin D supplements he or she recommends. Not all supplements are created equal.

You might also want to use our search engine to find some threads on vitamin D. It's been discussed extensively in other sections of the forums and some of the posts are very informative.

Make sure you write it as "vitamin D", with the "quote" marks, because the search engine doesn't like search terms of a single letter. It will accept single letters when they're part of a phrase inside quote marks.

Good luck with your daytime switch! I hope it goes well for you.


--- Quote from: emeraldize on September 03, 2012, 09:36:11 PM ---
And regarding the high fat content meals -- it's not about you not feeling a certain way physically. Food with high fat content can increase levels of efavirenz and should not be eaten before taking Atripla.


--- End quote ---

The increased level of efavirenz isn't a problem unless the increased level causes one to feel side-effects, so it actually IS about feeling a certain way.

It makes no difference otherwise and many people can eat what they like when taking a combo including efavirenz, and still maintain an undetectable viral load. An undetectable viral load is the whole point of the exercise. :)

LivingFree1989:
Okay. Im switching to a daytime dose Thursday so I can see how it affects me before I try when I work. The doctor gave me a prescription for 50,000 units for five weeks 3x a week. I go to the doctor on the 17th so I will see if this med is working at all and I usually don't eat a high fat meal anyhow as I am overweight anyhow and have been working to lose weight. I research everything and did read the insert. The insert didn't tell me why I did not even have the talk with my doc he just called and said take this. So, I researched it and read on it and figured to give it a shot. Thanks for all the comments. I will let you guys know you all have been helpful. :D

emeraldize:

--- Quote from: Ann on September 04, 2012, 05:16:24 AM ---The increased level of efavirenz isn't a problem unless the increased level causes one to feel side-effects, so it actually IS about feeling a certain way.

--- End quote ---

Hmm, interesting Ann-- that's not the way it was initially explained to me -- it was about the pharmacokinetics. I'll go back to the doctor who explained it to me. One of my relatives takes Atripla and it will be good to revisit the info. Maybe I misunderstood what she said. Em

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version